This will be a post of TMI-ness so you may want to skip it… ill do a cut on it just for whatevers sake
So last Sunday shark week started, and it was as usual suckage, but nothing out of the ordinary. By Wednesday though it was a whole different story. I was going through tampons like crazy and shedding huge clots. No bueno. By mid day Thursday sitting in class… i knew something was wrong..
I made a call to the student health center and scheduled an appt for that afternoon. I had to leave class early but nothing exciting went on anyways.
After waiting 45 mins, even with an appt, the dr said it was probably a side effect of my birth control implant. That maybe my uterus was just over acting and shedding too much. So she ran a few tests.. and prescribed me some high dose estrogen birth control pills, and to take advil 800mg of advil 3x a day! Sheesh.
But so far it seems like its working/helping. Not 100% yet, but getting there.
So i warned the bf that because of these high dose pills I may uncontrollably cry, freak out, be emotional for the next week or so. And that’s already started about 10 minutes ago. LOL thought I was maybe gonna be okay… but not so much now LOL.
Although it feels like i’ve gained 10 lbs in the last week. WTF is up with that? GO AWAY!!!
Supposed to check back in with the dr on Wednesday and go from there.